MathSciNet Relay Station
MathSciNet bibliographic data
MR1080336 (91m:65192) 65L05 (34A09 65R20)
Gear, C. W. Differential algebraic equations, indices, and integral algebraic equations. SIAM J. Numer. Anal. 27 (1990), no. 6, 1527–1534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement